Alert archive / Illinois / River Flood Warnings in 2010
River Flood Warning 30, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jan 25, 2010, 11:38 AM CST for Jersey County, Illinois; Saint Charles County, Missouri. It took effect at Jan 25, 2010, 1:12 PM CST. It was in force for 72 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2010, 11:38 AM CST (17:38 UTC)
- In effect from
- Jan 25, 2010, 1:12 PM CST
- Expired
- Jan 28, 2010, 12:59 PM CST
- In force
- 72 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Jersey County, IL, Saint Charles County, MO
The radar
The St Louis radar (KLSX), 30 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Grafton (GRFI2). The gauge peaked at 18.92 ft at Jan 26, 2010, 9:00 AM CST.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05587450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
468
WGUS43 KLSX 251738
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 AM CST MON JAN 25 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER...
AT WINFIELD LOCK AND DAM 25...AFFECTING CALHOUN AND LINCOLN COUNTIES
AT GRAFTON...AFFECTING JERSEY AND ST. CHARLES COUNTIES
AT ALTON LOCK AND DAM 26...AFFECTING MADISON AND ST. CHARLES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF ONE INCH OF PRECIPITATION
ACROSS THE BASIN OVER THE PAST 48 HOURS UPON ALREADY SATURATED GROUND...WITH ADDITIONAL RUNOFF IMPACTS FROM NEIGHBORING TRIBUTARIES...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC113-261738-
/O.NEW.KLSX.FL.W.0029.100126T1030Z-100129T1200Z/
/CAGM7.1.ER.100126T1030Z.100127T0600Z.100128T1200Z.NO/
1138 AM CST MON JAN 25 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25
* FROM LATE TONIGHT TO FRIDAY MORNING.
* AT 11:00 AM MONDAY THE STAGE WAS 24.7 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AND CREST
NEAR 26.5 FEET BY WEDNESDAY EARLY AFTERNOON.
$$
ILC083-MOC183-261737-
/O.NEW.KLSX.FL.W.0030.100125T1912Z-100130T1400Z/
/GRFI2.1.ER.100125T1912Z.100126T1200Z.100129T1400Z.NO/
1138 AM CST MON JAN 25 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SATURDAY MORNING.
* AT 11:00 AM MONDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CREST
NEAR 18.8 FEET BY TUESDAY MORNING.
$$
ILC119-MOC183-261737-
/O.NEW.KLSX.FL.W.0031.100126T1359Z-100130T1500Z/
/ALNI2.1.ER.100126T1359Z.100128T0600Z.100129T1500Z.NO/
1138 AM CST MON JAN 25 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26
* FROM TUESDAY MORNING TO SATURDAY MORNING.
* AT 11:00 AM MONDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CREST
NEAR 21.5 FEET BY EARLY THURSDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/26 01/27 01/28 01/29 01/30
MISSISSIPPI RIVER
WINFIELD LD25 26 24.74 26.1 26.6 26.0 24.7 24.2
GRAFTON 18 17.82 18.8 18.8 18.6 18.1 17.1
ALTON LD26 21 19.41 20.9 21.3 21.5 21.1 20.16 follow-up statements
309
WGUS83 KLSX 260352
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
952 PM CST MON JAN 25 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT ...HANNIBAL
MISSISSIPPI RIVER AT ...LOUISIANA
MISSISSIPPI RIVER AT ...CLARKSVILLE LD24
MISSISSIPPI RIVER AT ...WINFIELD LD25
MISSISSIPPI RIVER AT ...GRAFTON
MISSISSIPPI RIVER AT ...ALTON LD26
MISSISSIPPI RIVER AT ...CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-270352-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-100130T0000Z/
/HNNM7.1.ER.100122T1430Z.100125T0600Z.100129T0000Z.NO/
952 PM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL THURSDAY.
* AT 9 PM MONDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY EVENING.
* IMPACT...AT 17.0 FEET...RIVERSIDE PARKS ON EAST SIDE (INSIDE THE
ILLINOIS SNY LEVEE) FLOODS.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS. MINOR FLOODING BEGINS.
* IMPACT...AT 13.0 FEET...A FEW UNPROTECTED LOW LANDS BEGIN TO FLOOD.
$$
ILC149-MOC163-270351-
/O.EXT.KLSX.FL.W.0025.000000T0000Z-100129T1200Z/
/LUSM7.1.ER.100127T1200Z.100125T1600Z.100128T1200Z.NO/
952 PM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL WEDNESDAY.
* AT 9:00 PM MONDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 15.1 FEET AROUND NOON WEDNESDAY.
* IMPACT...AT 15.0 FEET...FLOOD STAGE. DAMAGE BEGINS IN UNPROTECTED
AREAS. MINOR FLOODING BEGINS
* IMPACT...AT 12.2 FEET...FOR BARGE NAVIGATION, THE CORPS WILL ATTEMPT
TO KEEP THE RIVER AT OR BELOW THIS LEVEL. YEAR-ROUND TARGET LEVELS
ARE BETWEEN 11.5 AND 12.2 FEET.
* IMPACT...AT 11.5 FEET...FOR SAFE NAVIGATION OF BARGE TRAFFIC, THE
CORPS WILL TRY TO KEEP THE RIVER ABOVE THIS LEVEL. YEAR-ROUND
TARGET LEVELS ARE BETWEEN 11.5 AND 12.2 FEET.
$$
ILC013-MOC163-270351-
/O.EXT.KLSX.FL.W.0026.000000T0000Z-100130T1500Z/
/CLKM7.1.ER.100125T0840Z.100127T1800Z.100129T1500Z.NO/
952 PM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LD24
* UNTIL FRIDAY.
* AT 9:00 PM MONDAY THE STAGE WAS 25.1 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.8 FEET BY
WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
LATE FRIDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS
$$
ILC013-MOC113-270351-
/O.EXT.KLSX.FL.W.0029.100127T0000Z-100129T2100Z/
/CAGM7.1.ER.100127T0000Z.100127T1800Z.100128T2100Z.NO/
952 PM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT WINFIELD LD25
* FROM TUESDAY EVENING TO THURSDAY AFTERNOON.
* AT 9:00 PM MONDAY THE STAGE WAS 25.4 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 26.3 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 26.0 FEET...FLOOD STAGE. MINOR DAMAGES BEGIN.
* IMPACT...AT 23.0 FEET...A FEW LOCAL ISLANDS BEGIN TO FLOOD.
$$
ILC083-MOC183-270351-
/O.EXT.KLSX.FL.W.0030.000000T0000Z-100129T0900Z/
/GRFI2.1.ER.100125T1910Z.100126T1200Z.100128T0900Z.NO/
952 PM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THURSDAY.
* AT 9:00 PM MONDAY THE STAGE WAS 18.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
* IMPACT...AT 16.2 FEET...FOR NAVIGATIONAL PURPOSES THROUGH ALTON LOCK
AND DAM CONTROL, THE CORPS WILL NOT ALLOW THE RIVER TO EXCEED THIS
LEVEL, IF AT ALL POSSIBLE. ABOVE THIS LEVEL, WATER INUNDATES LAND
NOT OWNED BY THE USACE.
* IMPACT...AT 14.2 FEET...FOR SAFE NAVIGATION OF BARGE TRAFFIC, THE
CORPS WILL TRY TO KEEP THE RIVER ABOVE THIS LEVEL.
$$
ILC119-MOC183-270351-
/O.EXT.KLSX.FL.W.0031.100126T1400Z-100130T2159Z/
/ALNI2.1.ER.100126T1400Z.100128T0000Z.100129T2159Z.NO/
952 PM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LD26
* FROM TUESDAY MORNING TO FRIDAY AFTERNOON.
* AT 9:00 PM MONDAY THE STAGE WAS 20.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 21.9 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO OCCUR
AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD
$$
ILC157-270351-
/O.CON.KLSX.FL.W.0027.000000T0000Z-100202T0100Z/
/CHSI2.2.ER.100126T0302Z.100129T0000Z.100201T0100Z.NO/
952 PM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL SUNDAY JAUNARY 31ST.
* AT 9:00 PM MONDAY THE STAGE WAS 27.0 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 30.7 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
* IMPACT...AT 25.0 FEET...DEGOGNIA FOUNTAIN BLUFF LEVEE GATES ARE
CLOSED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/26 01/27 01/28 01/29 01/30
MISSISSIPPI RIVER
HANNIBAL 16 16.63 16.4 16.6 16.3 15.7 15.0
LOUISIANA 15 14.69 14.6 15.0 15.0 14.2 13.4
CLARKSVILLE LD 25 25.13 25.1 25.7 25.7 25.1 24.1
WINFIELD LD25 26 25.42 25.7 26.2 26.2 25.5 24.6
GRAFTON 18 18.55 18.7 18.6 17.9 17.3 16.9
ALTON LD26 21 20.32 20.9 21.7 21.9 21.4 20.1
CHESTER 27 26.99 28.3 30.3 30.6 30.4 30.0719
WGUS83 KLSX 261715
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CST TUE JAN 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER...
AT HANNIBAL...AFFECTING PIKE AND MARION COUNTIES
AT GRAFTON...AFFECTING JERSEY AND ST. CHARLES COUNTIES
AT ALTON LOCK AND DAM 26...AFFECTING MADISON AND ST. CHARLES COUNTIES
AT CHESTER...AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF ONE INCH OF
PRECIPITATION ACROSS THE BASIN OVER THE WEEKEND...WITH ADDITIONAL
RUNOFF IMPACTS FROM NEIGHBORING TRIBUTARIES...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-271500-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-100127T1500Z/
/HNNM7.1.ER.100122T1430Z.100125T0600Z.100126T1500Z.NO/
1115 AM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL WEDNESDAY MORNING.
* AT 6:00 AM TUESDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
$$
ILC083-MOC183-271714-
/O.CON.KLSX.FL.W.0030.000000T0000Z-100129T0900Z/
/GRFI2.1.ER.100125T1910Z.100126T1500Z.100128T0900Z.NO/
1115 AM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL LATE THURSDAY NIGHT.
* AT 9:00 AM TUESDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY MORNING.
$$
ILC119-MOC183-271714-
/O.EXT.KLSX.FL.W.0031.000000T0000Z-100130T0600Z/
/ALNI2.1.ER.100126T1800Z.100127T1200Z.100129T0600Z.NO/
1115 AM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LD26
* UNTIL LATE FRIDAY NIGHT.
* AT 6:00 AM TUESDAY THE STAGE WAS 20.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CREST
NEAR 21.5 FEET BY WEDNESDAY MORNING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
$$
ILC157-271714-
/O.EXT.KLSX.FL.W.0027.000000T0000Z-100201T1800Z/
/CHSI2.2.ER.000000T0000Z.100128T0600Z.100131T1800Z.NO/
1115 AM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL MONDAY AFTERNOON.
* AT 10:00 AM TUESDAY THE STAGE WAS 28.4 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 30.6 FEET BY EARLY THURSDAY MORNING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/27 01/28 01/29 01/30 01/31
MISSISSIPPI RIVER
HANNIBAL 16 16.10 15.6 15.4 14.8 14.0 13.2
GRAFTON 18 18.92 18.7 17.9 17.3 16.8 16.4
ALTON LD26 21 20.83 21.5 21.5 20.8 19.6 17.8
CHESTER 27 28.38 29.9 30.6 30.3 29.4 27.5027
WGUS83 KLSX 270253
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
853 PM CST TUE JAN 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
MISSISSIPPI RIVER AT
GRAFTON
ALTON L/D 26 TW
CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL FROM LAST WEEKEND.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC083-MOC183-280253-
/O.EXT.KLSX.FL.W.0030.000000T0000Z-100129T1800Z/
/GRFI2.1.ER.100125T1910Z.100126T1500Z.100128T1800Z.NO/
853 PM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THURSDAY EVENING.
* AT 8 PM TUESDAY THE STAGE WAS 18.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD
FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
ILC119-MOC183-280252-
/O.EXT.KLSX.FL.W.0031.000000T0000Z-100129T1800Z/
/ALNI2.1.ER.100127T0239Z.100127T0600Z.100128T1800Z.NO/
853 PM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LD26
* UNTIL FRIDAY MORNING.
* AT 8 PM TUESDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REMAIN NEAR FLOOD STAGE THROUGH
THURSDAY BEFORE BEGINNING TO FALL THURSDAY NIGHT.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO
OCCUR AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD
$$
ILC157-280252-
/O.EXT.KLSX.FL.W.0027.000000T0000Z-100201T2024Z/
/CHSI2.2.ER.000000T0000Z.100128T0600Z.100131T2024Z.NO/
853 PM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL MONDAY MORNING.
* AT 8 PM TUESDAY THE STAGE WAS 29.1 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 30.4 FEET THURSDAY
MORNING.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE
PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
* IMPACT...AT 25.0 FEET...DEGOGNIA FOUNTAIN BLUFF LEVEE GATES ARE
CLOSED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/27 01/28 01/29 01/30 01/31
MISSISSIPPI RIVER
GRAFTON 18 18.79 18.5 18.1 17.7 17.0 16.4
ALTON L/D 26 21 20.98 21.1 21.1 20.6 19.9 18.3
CHESTER 27 29.06 29.8 30.4 29.9 29.0 27.7882
WGUS83 KLSX 271716
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 AM CST WED JAN 27 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER...
AT GRAFTON...AFFECTING JERSEY AND ST. CHARLES COUNTIES
AT CHESTER...AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF ONE INCH OF
PRECIPITATION ACROSS THE BASIN OVER THE WEEKEND...WITH ADDITIONAL
RUNOFF IMPACTS FROM NEIGHBORING TRIBUTARIES...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC083-MOC183-281716-
/O.EXT.KLSX.FL.W.0030.000000T0000Z-100130T0000Z/
/GRFI2.1.ER.100125T1910Z.100126T1500Z.100129T0000Z.NO/
1116 AM CST WED JAN 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL FRIDAY EVENING.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY EVENING.
$$
ILC157-281715-
/O.EXT.KLSX.FL.W.0027.000000T0000Z-100201T1000Z/
/CHSI2.2.ER.000000T0000Z.100128T1200Z.100131T1000Z.NO/
1116 AM CST WED JAN 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL LATE SUNDAY NIGHT.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 29.7 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 30.2 FEET BY THURSDAY MORNING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/28 01/29 01/30 01/31 02/01
MISSISSIPPI RIVER
GRAFTON 18 18.44 18.1 17.8 17.0 16.5 16.0
CHESTER 27 29.73 30.2 29.7 28.6 26.8 24.5171
WGUS83 KLSX 280148
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 PM CST WED JAN 27 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
MISSISSIPPI RIVER AT
GRAFTON
CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL AND SNOWMELT FROM
LAST WEEKEND.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC083-MOC183-290148-
/O.EXT.KLSX.FL.W.0030.000000T0000Z-100129T0404Z/
/GRFI2.1.ER.100125T1910Z.100126T1500Z.100128T0404Z.NO/
748 PM CST WED JAN 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THURSDAY MORNING.
* AT 7 PM WEDNESDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD
FALL BELOW FLOOD STAGE OVERNIGHT.
$$
ILC157-290147-
/O.EXT.KLSX.FL.W.0027.000000T0000Z-100201T0300Z/
/CHSI2.2.ER.000000T0000Z.100128T1200Z.100131T0300Z.NO/
748 PM CST WED JAN 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL SUNDAY MORNING.
* AT 7 PM WEDNESDAY THE STAGE WAS 29.9 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 30.1 FEET THURSDAY
MORNING AND SHOULD FALL BELOW FLOOD STAGE SATURDAY NIGHT.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/28 01/29 01/30 01/31 02/01
MISSISSIPPI RIVER
GRAFTON 18 18.16 17.7 16.9 16.4 16.1 15.9
CHESTER 27 29.92 30.1 29.3 28.1 26.4 24.4552
WGUS83 KLSX 281859
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1259 PM CST THU JAN 28 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT ...GRAFTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE FLOOD WARNING IS CANCELLED.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC083-MOC183-281929-
/O.CAN.KLSX.FL.W.0030.000000T0000Z-100129T0404Z/
/GRFI2.1.ER.100125T1910Z.100126T1500Z.000000T0000Z.NO/
1259 PM CST THU JAN 28 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* AT 12:00 PM THURSDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 18.0 FEET. THE
RIVER WILL FALL TO 17.1 FEET TOMORROW.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
* IMPACT...AT 16.2 FEET...FOR NAVIGATIONAL PURPOSES THROUGH ALTON LOCK
AND DAM CONTROL, THE CORPS WILL NOT ALLOW THE RIVER TO EXCEED THIS
LEVEL, IF AT ALL POSSIBLE. ABOVE THIS LEVEL, WATER INUNDATES LAND
NOT OWNED BY THE USACE.
* IMPACT...AT 14.2 FEET...FOR SAFE NAVIGATION OF BARGE TRAFFIC, THE
CORPS WILL TRY TO KEEP THE RIVER ABOVE THIS LEVEL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/29 01/30 01/31 02/01 02/02
MISSISSIPPI RIVER
GRAFTON 18 17.60 17.1 16.5 16.2 16.1 16.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 25, 5:20 AM CST, 6 hours 18 minutes earlier.
Area forecast discussion, Jan 25, 5:20 AM CST, 6 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 520 AM CST MON JAN 25 2010 .DISCUSSION... /435 AM CST MON JAN 25 2010/ PRIMARY CONCERNS THIS FCST PD ARE APCHG CDFNT...LINGERING EFFECTS OF DEPARTING LOW PRES SYS...AND POTENTIAL WINTER STORM SYSTEM SOMEWHERE IN THE MID MISSISSIPPI VALLEY DURING THE WED TO FRI TIMEFRAME. TODAY AND TONIGHT...EARLY MORNING WATER VAPOR IMAGERY DEPICTS A COMPLEX LOW PRES SYSTEM ACROSS THE CENTRAL CONUS WITH SEVERAL DISTINCT VORT MAXIMA UNDERGOING FUJIWHARA MOTION AS THE ENTIRE SYSTEM TRANSLATES EWD. ASCENT ASSOCIATED WITH ONE OF THESE VORT LOBES WAS SUPPORTING A BROAD AREA OF -SN ACROSS IA/NE/SD. GIVEN DECREASING CONDENSATION PRES DEFICITS AND CONTINUING ISENTROPIC UPGLIDE ALONG THE 295K SFC AS DEPICTED BY ECMWF/GFS/UKMET/GEM...EXPECT -SN TO PERSIST ACROSS NERN MO/WRN IL TODAY BEFORE TAPERING OFF TONIGHT. LITTLE TO NO ACCUMULATION IS EXPECTED OUTSIDE OF FAR NERN MO WHERE A FEW TENTHS OF AN INCH OF SNOW IS POSSIBLE. STG CDFNT NOTED ACROSS NWRN MO ON 09Z SFC ANALYSIS WILL MOVE THROUGH THE CWA TODAY WITH FALLING TEMPERATURES DURING THE DAY AND STG GUSTY WINDS OVERSPREADING THE AREA. RAGGED AREAS IN WRAPAROUND STRATOCU DECK OVERHEAD SHOULD FILL BACK IN WITH CONTINUED CAA ALOFT. ATTN THEN TURNS TO MID-WEEK STORM SYSTEM EXPECTED TO BRING WINTER WEATHER TO PORTIONS OF THE MID MISSISSIPPI VALLEY. UNFORTUNATELY...ATTM THE NASCENT SYSTEM IS LITTLE MORE THAN A SWIRL ON WATER VAPOR IMAGERY OVER THE PACIFIC OCEAN AND HAS NOT ENTERED THE UPPER AIR NETWORK...WHICH DECREASES CONFIDENCE IN THE SPECIFICS OF PRECIP TYPE...TIMING...AND LOCATION. MODELS DIFFER ON EVOLUTION ALTHOUGH TRENDS HAVE BEEN SIMILAR OVER THE PAST FEW DAYS WITH THE GFS FARTHEST S AND THE ECMWF/GEM SPREADING PRECIP N INTO THE CWA. DIFFERENCES ASIDE...APPEARS THAT THERE WILL BE TWO WAVES OF PRECIP. FIRST WAVE WILL BE ASSOCIATED WITH ISENTROPIC ASCENT AHEAD OF THE MAIN SYSTEM AS ECMWF/GFS/GEM ALL SHOW DECREASING CONDENSATION PRESSURE DEFICITS BEFORE UPGLIDE BEGINS IN EARNEST ON WED. THERMAL PROFILES SUPPORT PURE -SN IN THE NORTH...-RASN ACROSS THE MIDDLE...AND -RA IN FAR SRN COUNTIES. SWLY FLOW AROUND A SFC HIGH TO THE SE AND NWLY TO WLY FLOW BETWEEN THE COMPLEX HUDSON BAY LOW PRES SYS AND A SEWD MOVING HIGH WILL LEAD TO A STRENGTHENING BAROCLINIC ZONE SOMEWHERE IN THE MID MISSISSIPPI VALLEY ON WED NIGHT INTO THU. INTRIGUINGLY...MODELS ALSO HINT AT A FAVORABLY COUPLED JET STRUCTURE AS THE SYS PROGRESSES NEWD AND THE HUDSON BAY VORTEX SAGS SWD INTO THE GRTLKS. PTYPE CONCERNS FOR THE SECOND WAVE ARE ROOTED IN HOW FAR SOUTH THE COLD AIR WILL SPILL AND WHAT THE THERMAL PROFILE ALOFT WILL LOOK LIKE. IF THE COLD AIR PUSHES FAR ENOUGH SOUTH...THERE IS CONCERN FOR A FREEZING RAIN EVENT...ESPECIALLY ACROSS SRN COUNTIES. IF THE THERMAL PROFILE IS COLD ENOUGH...MOST OF THE PRECIP WOULD FALL AS SNOW. ATTM STILL ANTICIPATE A MIXED PTYPE EVENT APPROX S OF I70...BUT DETAILS WILL REQUIRE FURTHER REFINEMENT. NO CHANGES PAST 12Z FRI. KANOFSKY && .AVIATION... /519 AM CST MON JAN 25 2010/ FOR THE 12Z TAFS... SURFACE PRESSURE GRADIENT CONTINUES TO TIGHTEN WITH GUSTY NORTHWEST WINDS EXPECTED THROUGH THIS EVENING BEHIND REINFORCING COLD FRONT. CERTAINLY APPEARS THAT WIND GUSTS BETWEEN 30 AND 35 KTS WILL BE POSSIBLE THIS AFTERNOON GIVEN UPSTREAM OBSERVATIONS AND LATEST MODEL DATA. MAIN AREA OF SNOW ACROSS IOWA WILL CONTINUE TO MOVE EAST AND CLIP KUIN WITH A PERIOD OF LIGHT SNOW BETWEEN 13 AND 18Z...WITH ONLY SCATTERED SNOW SHOWERS OR FLURRIES AT THE OTHER TERMINALS. I SUPPOSE THERE COULD BE SOME BRIEF REDUCTIONS IN VISIBILIY WITH MORE ROBUST SNOW SHOWERS...BUT OVERALL...EXPECT VFR VISIBILITIES AND VFR/MVFR CEILINGS TODAY. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jan 25, 5:10 AM CST, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 510 AM CST MON JAN 25 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 510 AM CST MON JAN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED SNOW SHOWERS ARE EXPECTED TODAY. MOST AREAS WILL RECEIVE LITTLE OR NO ACCUMULATION ALTHOUGH PARTS OF FAR NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS COULD RECEIVE A FEW TENTHS OF AN INCH OF SNOWFALL. NORTHWEST WINDS WILL INCREASE TODAY...WITH 30 TO 40 MPH GUSTS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STORM SYSTEM IS EXPECTED TO BRING WINTER WEATHER TO PARTS OF THE AREA FROM WEDNESDAY THROUGH FRIDAY. ON WEDNESDAY AND WEDNESDAY NIGHT...LIGHT SNOW IS POSSIBLE NORTH OF INTERSTATE 70 AND A MIX OF SNOW...SLEET...AND FREEZING RAIN IS POSSIBLE SOUTH OF INTERSTATE 70. ON THURSDAY AND FRIDAY...A SIGNIFICANT WINTER WEATHER EVENT IS LIKELY ACROSS THE MIDDLE MISSISSIPPI VALLEY. THE TYPE...LOCATION AND AMOUNT OF WINTER PRECIPITATION THAT FALLS IN ANY LOCATION WILL HEAVILY DEPEND ON THE TRACK OF THE STORM. A SMALL CHANGE IN THE TRACK OF THE STORM WILL HAVE A LARGE IMPACT ON THE RESULTING WEATHER. AT THIS TIME...SIGNIFICANT SNOW...SLEET AND FREEZING RAIN ACCUMULATION APPEARS POSSIBLE ACROSS SOUTHERN MISSOURI AND ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Local storm report, Jan 25, 9:29 AM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 AM CST MON JAN 25 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0929 AM SNOW 2 NW CAMP POINT 40.06N 91.09W
01/25/2010 M1.0 INCH ADAMS IL TRAINED SPOTTER
CONTINUING TO SNOW.
&&
EVENT NUMBER LSX1000209
SIPPRELLLocal storm report, Jan 25, 10:55 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CST MON JAN 25 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1055 AM SNOW QUINCY 39.93N 91.39W
01/25/2010 M0.5 INCH ADAMS IL TRAINED SPOTTER
&&
EVENT NUMBER LSX1000210
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 11:38 AM CST | River Flood Warning | LSX | Calhoun | 24 hr |
| Jan 25, 11:38 AM CST | River Flood Warning | LSX | Madison | 48 hr |
| Jan 24, 9:35 PM CST | River Flood Warning | LSX | Saint Charles, Saint Louis | 24 hr |
Nearby
River Flood Warnings in Illinois, 2010River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.